# SDR F3LA2015040601127

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 36,682 hours, 18,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP JAM AT SLAT ONLY, FLAPS LOCKED.  PERFORMED BITE TEST OF SFCC IAW AMM 27-51-00-740-002-A.  PERFORMED 2 FULL FLAPS & SLATS CYCLES, NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION OF THE FLAPS & SLATS, NO DEFECTS NOTED LP 893710.
